# SDR AALA202203288016

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A320*
- Aircraft serial: 3584
- Aircraft time: 42,389 hours, 16,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R DOOR PRESSURE INDICATION ON FORWARD CIDS PANEL. SERVICED DOOR DAMPER PER AMM 52-10-00.
